Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 69, May, 2009
Recent Developments in Combinatorics and Graph Theory Conference, India 2007

  • P.J. Abisha, D.G. Thomas and D. Jayaseelan Samuel, "Public Key Cryptosystems and Line Pictures", pp. 5-14
  • V. Ajitha, S. Arumugam and K.A. Germina, "On (k,d)-Multiplicatively Indexable Graphs", pp. 15-21
  • T.M.K. Anandavally, S. Arumugam, K.A. Germina and S.B. Rao, "On Sum Composite Graphs and Embedding Problems", pp. 23-30
  • S. Aparna Lakshmanan and A. Vijayakumar, "A Note On Some Domination Parameters in Graph Products", pp. 31-37
  • S. Arumugam and Hepzibai Jeyakumar, "Asteroidal Chromatic Number of a Graph", pp. 39-44
  • S. Arumugam and I. Sahul Hamid, "Graphs with Unique Minimum Simple Acyclic Graphoidal Cover", pp. 45-52
  • Jay Bagga and Adrian Heinz, "Software Systems for Research in Graph Theory", pp. 53-62
  • Jay S. Bagga, J. Michael McGrew, Frank W. Owens and John W. Emert, "Degree Sets in Polygon Visibility Graphs", pp. 63-74
  • Daniela Ferrero, "A Survey on Path Graphs Connectedness", pp. 75-88
  • K.M. Kathiresan and G. Marimuthu, "On b-Eccentricity in Graphs", pp. 89-94
  • K.M. Kathiresan and K. Muthugurupackiam, "Stable and Negative Edges of Km,m and tC4", pp. 95-101
  • Mukti Acharya, "x-Line Signed Graphs", pp. 103-111
  • Mukti Acharya and Tarkeshwar Singh, "Skolem Graceful Signed Stars", pp. 113-124
  • Nathaniel Dean, "Mathematical Programs for Drawing Nonplanar Graphs in the Plane", pp. 125-138
  • Pratima Panigrahi and Srinivasa Rao Kola, "Improved Bounds for Some of the Radio k-chromatic Numbers of Paths", pp. 139-144
  • H.M. Priyadharsini and A. Muthusamy, "(Gm, Hm)-Multifactorization of λKm", pp. 145-150
  • T. Rajaretnam and S.K. Ayyaswamy, "Fuzzy Finite State Automaton with Unique Membership Transition on an Input Symbol", pp. 151-164
  • H.S. Ramane, H.B. Walikar and I. Gutman, "Equienergetic Graphs", pp. 165-173
  • P. Roushini Leely Pushpam and T.N.M. Malini Mai, "Edge Roman Domination in Graphs", pp. 175-182
  • R. Sampathkumar and S. Srinivasan, "Cyclic Orthogonal Double Covers of Complete Graphs by Some Complete Multipartite Graphs ", pp. 183-189
  • A.P. Santhakumaran and S. Athisayanathan, "Edge Detour Graphs", pp. 191-204
  • A.P. Santhakumaran and S. Athisayanathan, "The Connected Detour Number of a Graph", pp. 205-218
  • A.P. Santhakumaran, P. Titus and J. John, "On the Connected Geodetic Number of a Graph", pp. 219-229
  • N. Sridharan and K. Subramanian, "Trees and Unicyclic Graphs are γ-graphs", pp. 231-236
  • F. Sweety, D.G. Thomas, V.R. Dare and T. Kalyani , "Recognizability of Partial Array Languages", pp. 237-249
  • T. Tamizh Chelvam and I. Rani, "Independent Domination Number of Cayley Graphs on Zn", pp. 251-255
  • G.R. Vijayakumar, "An Application of a Graph Labelling to Root Systems", pp. 257-263

Back to the JCMCC page.